# SDR SWIA201333577

- Difficulty date: May 20, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 14,150 hours, 8,992 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT TRACK FROM FS485.00 -FS581.00 REQUIRES REPLACEMENT.  C-CHECK, REMOVED OLD, LOCATED AND DRILLED USING PN: N126-2075 AND REINSTALLED NEW RT FLOOR SEAT TRACK FROM FS485.00 -FS581.00 IAW SRM.
